Wu’s algorithm and its possible application in cryptanalysis

Show simple item record Grobler, TL Van Zyl, AJ Olivier, JC Kleynhans, W Salmon, BP Penzhorn, WT 2012-06-18T13:25:59Z 2012-06-18T13:25:59Z 2012-01
dc.identifier.citation Grobler, TL, Van Zyl, AJ, Olivier, JC, Kleynhans, W, Salmon, BP and Penzhorn, WT. 2012. Wu’s algorithm and its possible application in cryptanalysis. African Journal of Mathematics and Computer Science Research, vol. 5(1), pp 1-8 en_US
dc.identifier.issn 2006-9731
dc.description Copyright: 2012 Academic Journals. All works published by Academic Journals are under the terms of the Creative Commons Attribution License. This permits anyone to copy, distribute, transmit and adapt the work provided the original work and source is appropriately cited. en_US
dc.description.abstract In this paper we reviewed Wu’s algorithm and introduced it as a cryptanalysis technique. This study reveals that when Wu’s algorithm is used for cryptanalysis it simplifies. This is true because Wu’s algorithm has to be applied to binary polynomials only, when used for cryptanalysis. To summarize, we gave a full description of Wu’s algorithm in the binary case and also a basic example of using binary Wu to break an s-box. en_US
dc.language.iso en en_US
dc.publisher Academic Journals en_US
dc.relation.ispartofseries Workflow;9142
dc.subject Wu’s algorithm en_US
dc.subject Wu-Ritt decomposition algorithm en_US
dc.subject S-box en_US
dc.subject Binary polynomials en_US
dc.subject Cryptanalysis en_US
dc.title Wu’s algorithm and its possible application in cryptanalysis en_US
dc.type Article en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record